# SDR AWXA200601064

- Difficulty date: June 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED FORWARD PIT, AFT CUTOUT FRAME WEB CRACKED, .8 INCHES, AT BS 492.4 AND STR 24R.  NO SRM DATA WAS AVAILABLE FOR THIS AREA.  MAINTENANCE CUT OUT DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO 03-5332-06179-ES2.  FABRICATED REPAIR ANGLES AND FILLER IAW AWA ER 03-5332-06179-ES2.  INSTALLED FABRICATED REPAIR PARTS AT THE FORWARD PIT, AFT CUTOUT FRAME WEB AT BS 492.4 AND STR 24R IAW AWA ER 03-5330-06179-ES2.
